| Catalog Number |
7400-009-000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Full udi is not available due to missing lot/serial number.
Event or Problem Description
The sales rep from user facility reported that the device overheated during testing prior to a procedure.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.